# SDR YENA2023122001604

- Difficulty date: December 17, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N651JB
- Make and model: Airbus A320-232
- Aircraft serial: 02992
- Aircraft time: 63,747 hours, 22,841 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FR68 LH, DOOR STOP FITTING 4, LOWER INBOARD, HOLE 4, CRACK DIRECTION AT 7 OCLOCK; RESOLVED ON W/O: 1271876 TASKCARD: NR-00032) REF TO AEROMAN WO 2023 364/1 NR 2023-683084, PERFORMED REPAIR LOC. ON FR68LH DOOR STOP FITTING 4 LOWER INBOARD HOLE 4 IAW A320 SRM 53-41-12 -300-10 THIS REPAIR IS CATEGORY B. INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 24,500FC/FH NOT RELEVANT SUBSEQUENT INSPECTION AT INTERVALS 10,700FC/FH NOT RELEVANT INSPECTION METHOD HFEC NTM 51-10-08 AMM TASK 53-41-00-220-812. IAW A320 SRI 53-41-12-205-009 TABLE 002 FUR-A320-52-01045 DONE BY I. GARCIA 8647718 CHECKED BY O. ANDRADE 8620808.
